# SDR AT0100021

- Difficulty date: January 6, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR PANEL BS 180 RBL 0 - RBL 44 BEYOND LIMITS.  FABRICATED AND INSTALLED DOUBLERS IAW DC9 SRM 51-30-08 AND 53-01 FIG 4.
